A definable nonstandard enlargement

Herzberg F (2008)
MATHEMATICAL LOGIC QUARTERLY 54(2): 167-175.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
This article establishes the existence of a definable (over ZFC), countably saturated nonstandard enlargement of the superstructure over the reals. This nonstandard universe is obtained as the union of an inductive chain of bounded ultrapowers (i.e. bounded with respect to the superstructure hierarchy). The underlying ultrafilter is the one constructed by Kanovei and Shelah [10]. (C) 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Erscheinungsjahr
Zeitschriftentitel
MATHEMATICAL LOGIC QUARTERLY
Band
54
Zeitschriftennummer
2
Seite
167-175
ISSN
eISSN
PUB-ID

Zitieren

Herzberg F. A definable nonstandard enlargement. MATHEMATICAL LOGIC QUARTERLY. 2008;54(2):167-175.
Herzberg, F. (2008). A definable nonstandard enlargement. MATHEMATICAL LOGIC QUARTERLY, 54(2), 167-175. doi:10.1002/malq.200710022
Herzberg, F. (2008). A definable nonstandard enlargement. MATHEMATICAL LOGIC QUARTERLY 54, 167-175.
Herzberg, F., 2008. A definable nonstandard enlargement. MATHEMATICAL LOGIC QUARTERLY, 54(2), p 167-175.
F. Herzberg, “A definable nonstandard enlargement”, MATHEMATICAL LOGIC QUARTERLY, vol. 54, 2008, pp. 167-175.
Herzberg, F.: A definable nonstandard enlargement. MATHEMATICAL LOGIC QUARTERLY. 54, 167-175 (2008).
Herzberg, Frederik. “A definable nonstandard enlargement”. MATHEMATICAL LOGIC QUARTERLY 54.2 (2008): 167-175.